Alert archive / Puerto Rico / Flash Flood Watches in 2007

Flash Flood Watch 2, NWS JSJ

July 19, 2007

NWS JSJ issued this flash flood watch at Jul 19, 2007, 12:41 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2007, 12:41 PM CDT (17:41 UTC)
Expired
Jul 20, 2007, 8:49 AM CDT
In force
20 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA62 TJSJ 191741
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
141 PM AST THU JUL 19 2007

PRZ001>013-VIZ001-002-200545-
/O.NEW.TJSJ.FF.A.0002.070719T1741Z-070720T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...BAYAMON...
CAROLINA...CATANO...GUAYNABO...SAN JUAN...TOA ALTA...TOA BAJA...
TRUJILLO ALTO...CEIBA...CANOVANAS...FAJARDO...HUMACAO...LOIZA...
LUQUILLO...NAGUABO...RIO GRANDE...ARROYO...GUAYAMA...MAUNABO...
PATILLAS...SALINAS...YABUCOA...AGUAS BUENAS...CAGUAS...CAYEY...
CIDRA...COMERIO...GURABO...JUNCOS...LAS PIEDRAS...SAN LORENZO...
ARECIBO...BARCELONETA...DORADO...FLORIDA...MANATI...VEGA ALTA...
VEGA BAJA...AIBONITO...BARRANQUITAS...CIALES...COAMO...COROZAL...
JAYUYA...MOROVIS...NARANJITO...OROCOVIS...VILLALBA...GUAYANILLA...
JUANA DIAZ...YAUCO...PENUELAS...PONCE...SANTA ISABEL...AGUADILLA...
CAMUY...HATILLO...ISABELA...QUEBRADILLAS...ADJUNTAS...LARES...
LAS MARIAS...MARICAO...SABANA GRANDE...SAN SEBASTIAN...UTUADO...
AGUADA...ANASCO...HORMIGUEROS...MAYAGUEZ...MOCA...RINCON...
SAN GERMAN...CABO ROJO...GUANICA...LAJAS...CULEBRA...VIEQUES...
ST THOMAS ST JOHN AND ADJACENT ISLANDS...ST CROIX
141 PM AST THU JUL 19 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL PUERTO RICO AND THE U.S. VIRGIN
  ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...
  CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...MAYAGUEZ AND
  VICINITY...NORTH CENTRAL...NORTHEAST...NORTHWEST...PONCE AND
  VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST...
  VIEQUES AND WESTERN INTERIOR. IN THE U.S. VIRGIN ISLANDS...ST
  CROIX AND ST. THOMAS ST. JOHN AND ADJACENT ISLANDS.

* THROUGH 400 AM AST...FRIDAY MORNING

* SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A TROPICAL WAVE OVER
  THE U.S. VIRGIN ISLANDS EARLY THIS AFTERNOON ARE EXPECTED TO
  MOVE WEST NORTHWEST ACROSS THE EASTERN SECTIONS OF PUERTO RICO
  EARLY THIS AFTERNOON AND OVER THE WESTERN SECTIONS OF PUERTO
  RICO LATE THIS AFTERNOON AND THIS EVENING. THE SHOWERS AND
  THUNDERSTORMS ARE MOVING VERY SLOWLY TO THE NORTHWEST WHICH
  INCREASES THE CHANCES FOR HEAVY RAINFALL ACROSS PUERTO RICO AND
  THE U.S. VIRGIN ISLANDS.

* WITH THE HEAVY RAINFALL THAT FELL ACROSS THE REGION IN THE
  RECENT DAYS...AND THE EXPECTED RAINFALL THIS AFTERNOON...THIS
  EVENING AND OVERNIGHT...FLOODING ARE POSSIBLE ON A NUMBER OF
  RIVERS IN PUERTO RICO AND GUTS IN THE U.S. VIRGIN ISLANDS.
  ALSO...THE POTENTIAL FOR MUDSLIDES REMAIN HIGH AS MODERATE TO
  HEAVY RAINFALL CONTINUES TO FALL ON THE ALREADY SATURATED SOILS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

$$
2 follow-up statements
000 
WGCA62 TJSJ 200804
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
404 AM AST FRI JUL 20 2007

PRZ001-004>011-200915-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-070720T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-WESTERN INTERIOR-
MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...BAYAMON...
CAROLINA...CATANO...GUAYNABO...SAN JUAN...TOA ALTA...TOA BAJA...
TRUJILLO ALTO...AGUAS BUENAS...CAGUAS...CAYEY...CIDRA...COMERIO...
GURABO...JUNCOS...LAS PIEDRAS...SAN LORENZO...ARECIBO...
BARCELONETA...DORADO...FLORIDA...MANATI...VEGA ALTA...VEGA BAJA...
AIBONITO...BARRANQUITAS...CIALES...COAMO...COROZAL...JAYUYA...
MOROVIS...NARANJITO...OROCOVIS...VILLALBA...GUAYANILLA...
JUANA DIAZ...YAUCO...PENUELAS...PONCE...SANTA ISABEL...AGUADILLA...
CAMUY...HATILLO...ISABELA...QUEBRADILLAS...ADJUNTAS...LARES...
LAS MARIAS...MARICAO...SABANA GRANDE...SAN SEBASTIAN...UTUADO...
AGUADA...ANASCO...HORMIGUEROS...MAYAGUEZ...MOCA...RINCON...
SAN GERMAN...CABO ROJO...GUANICA...LAJAS
404 AM AST FRI JUL 20 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL INTERIOR...EASTERN
INTERIOR...NORTHERN...SOUTHERN AND WESTERN PUERTO RICO HAS BEEN
CANCELED. THUNDERSTORM ACTIVITY ASSOCIATED WITH A TROPICAL WAVE
HAS SHIFTED NORTH AND NORTHWESTWARD INTO THE LOCAL ATLANTIC
WATERS...AND PRESENTLY DOES NOT THREATEN THESE PORTIONS OF PUERTO
RICO. HOWEVER...SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
DEVELOP ACROSS MUCH OF THE ISLAND BY THIS AFTERNOON DUE TO THE
HEATING OF THE DAY. A FLASH FLOOD WATCH MAY BECOME NECESSARY FOR
ALL OR PORTIONS OF PUERTO RICO THIS AFTERNOON.

$$

PRZ002-003-012-013-VIZ001-002-202000-
/O.EXT.TJSJ.FF.A.0002.000000T0000Z-070720T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CEIBA...CANOVANAS...
FAJARDO...HUMACAO...LOIZA...LUQUILLO...NAGUABO...RIO GRANDE...
ARROYO...GUAYAMA...MAUNABO...PATILLAS...SALINAS...YABUCOA...
CULEBRA...VIEQUES...ST THOMAS ST JOHN AND ADJACENT ISLANDS...
ST CROIX
404 AM AST FRI JUL 20 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR

* EAST AND SOUTHEAST COASTAL SECTIONS OF PUERTO RICO...INCLUDING
  CULEBRA AND VIEQUES...AND ALL THE U.S. VIRGIN ISLANDS.

* THROUGH THIS AFTERNOON.

* SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A TROPICAL WAVE STILL
  PRESENT THE RISK FOR HEAVY RAINFALL ACROSS EAST AND SOUTHEAST
  SECTIONS OF THE LOCAL AREA THIS MORNING. SHOWERS AND
  THUNDERSTORMS WILL BE MOVING SLOWLY TOWARDS THE NORTH AND
  NORTHWEST WHICH WILL INCREASE THE CHANCES FOR HEAVY RAIN
  ACCUMULATIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

$$
000 
WGCA62 TJSJ 201349
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
949 AM AST FRI JUL 20 2007

PRZ002-003-012-013-VIZ001-002-201500-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-070720T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST-SOUTHEAST-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CEIBA...CANOVANAS...
FAJARDO...HUMACAO...LOIZA...LUQUILLO...NAGUABO...RIO GRANDE...
ARROYO...GUAYAMA...MAUNABO...PATILLAS...SALINAS...YABUCOA...
CULEBRA...VIEQUES...ST THOMAS ST JOHN AND ADJACENT ISLANDS...
ST CROIX
949 AM AST FRI JUL 20 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN PUERTO RICO AND THE
U.S. VIRGIN ISLANDS HAS BEEN CANCELLED. 

THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN PUERTO RICO AND THE
U.S. VIRGIN ISLANDS HAS BEEN CANCELED. THUNDERSTORM ACTIVITY
ASSOCIATED WITH A TROPICAL WAVE HAS SHIFTED NORTH AND
NORTHWESTWARD INTO THE LOCAL ATLANTIC WATERS...AND PRESENTLY DOES
NOT THREATEN THESE PORTIONS OF PUERTO RICO. HOWEVER...SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS COULD REDEVELOP ACROSS PART OF THESE
MUNICIPALITIES OF PUERTO RICO AND ACROSS PART OF THE U.S. VIRGIN
ISLANDS BY THIS AFTERNOON...DUE TO THE PROXIMITY OF THE TROPICAL
WAVE TO THE LOCAL AREA IN COMBINATION WITH DIURNAL HEATING AND
LOCAL TERRAIN EFFECTS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 10:21 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 19, 10:21 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1121 AM AST THU JUL 19 2007

.UPDATE...SHOWERS AND THUNDERSTORMS WERE OBSERVED OVER THE SOUTHERN
COASTAL WATERS LATE THIS MORNING. THIS ACTIVITY IS ASSOCIATED WITH
THE LEADING EDGE OF A TROPICAL WAVE OVER THE U.S. VIRGIN ISLANDS
LATE THIS MORNING. THIS ACTIVITY WILL CONTINUE TO MOVE TO THE WEST
NORTHWEST THIS AFTERNOON AND THIS EVENING PRODUCING SCATTERED
MODERATE TO LOCALLY HEAVY SHOWERS AND SCATTERED THUNDERSTORMS...
WHICH MAY LEAD FOR THE ISSUANCE OF SEVERAL URBAN AND SMALL STREAM
FLOODING ADVISORIES. ABUNDANT LOW LEVEL MOISTURE BEHIND THE TROPICAL
WAVE WILL LINGER OVER THE FA THROUGH TOMORROW AFTERNOON...WHICH
MAY LEAD FOR MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS TO
DEVELOP...MAINLY TOMORROW AFTERNOON. DRY AIR WILL MOVE IN ACROSS
THE ISLANDS OVER THE WEEKEND...WHICH WILL LIMIT SHOWERS AND
THUNDERSTORMS OVER THE FORECAST AREA. HOWEVER...WESTERN SECTIONS
OF PUERTO RICO COULD GET SHOWERY AFTERNOON DURING THOSE DAYS. NO
CHANGES WERE DONE TO THE INHERITED SHORT TERM AND LONG TERM GRIDS
AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 654 AM AST THU JUL 19 2007/

DISCUSSION...SATELLITE PHOTOS AND RADAR OBS ARE SHOWING CLOUDS
AND SHOWERS MOVING TOWARD THE USVI NOW...HOWEVER...MOST OF THE
HEAVIEST PRECIPITATION IS FALLING OVER WATER. BUT LATER THIS
MORNING INTO THE AFTERNOON HOURS...THE SCENARIO WILL CHANGE FOR
THE LOCAL ISLANDS AS THE WAVE MOVES WNW AND THE COMBINATION OF
DAYTIME HEATING AND LOCAL ISLAND EFFECTS ENHANCE SHOWER AND
THUNDERSTORM ACTIVITY. PARTS OF THE ISLANDS COULD RECEIVE
SCATTERED MODERATE TO LOCALLY HEAVY SHOWERS AND SCATTERED
THUNDERSTORMS...WHICH MAY LEAD FOR THE ISSUANCE OF SEVERAL URBAN
AND SMALL STREAM FLOODING ADVISORIES.

GFS MODEL SUGGEST THAT THE BEST MOISTURE WILL ENTER THROUGH THE
SOUTHERN SECTIONS OF THE ISLAND AROUND MID AFTERNOON THROUGH THE
EVENING. THEN...AS THE TROPICAL WAVE MOVES WESTWARD...MOST OF THE
ACTIVE WEATHER WILL CONCENTRATE OVER THE MONA PASSAGE AND THE
WESTERN ATLANTIC WATERS TONIGHT THROUGH THE OVERNIGHT HOURS.

ABUNDANT MOISTURE BEHIND THE WAVE AXIS WILL LINGER AROUND THE
LOCAL AREA THROUGH FRIDAY...WHICH MAY LEAD FOR MODERATE TO HEAVY SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT WEST...MAINLY DURING THE
AFTERNOON HOURS. THE REST OF THE ISLAND COULD EXPERIENCE SOME
SHOWERS AND ISOLATED THUNDERSTORMS AS WELL.

DRY AIR WILL MOVE IN ACROSS THE ISLANDS OVER THE
WEEKEND...WHICH WILL LIMIT SHOWERS AND THUNDERSTORMS OVER THE
FORECAST AREA. HOWEVER...WESTERN SECTIONS OF PUERTO RICO COULD GET
SHOWERY AFTERNOON DURING THOSE DAYS.

MARINERS SHOULD EXPECT WINDS OF 19 KNOTS OR LESS AND SEAS OF 6 FEET
OR LESS ACROSS THE REGIONAL WATERS THROUGH FRIDAY. SMALL CRAFT
SHOULD EXERCISE CAUTION ACROSS ALL OF THE LOCAL ATLANTIC AND THE
EASTERN CARIBBEAN WATERS TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  78  91  79 /  40  50  50  10
STT  87  79  87  80 /  50  70  50  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

99/99
Hazardous weather outlook, Jul 19, 5:25 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
625 AM AST THU JUL 19 2007

PRZ001>013-AMZ710>750-201000-
625 AM AST THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO.

.TODAY AND TONIGHT...AN UPPER LEVEL TROUGH WILL REMAIN LOCATED
NORTHWEST OF THE LOCAL AREA THROUGH FRIDAY. A TROPICAL WAVE...WITH
AXIS LOCATED JUST EAST OF THE U.S. VIRGIN ISLANDS EARLY THIS
MORNING...WILL MOVE WEST NORTHWEST ACROSS THE LOCAL AREA TODAY
THROUGH EARLY FRIDAY. THESE TWO FEATURES IN COMBINATION WITH
INCREASING MOISTURE AND LOCAL EFFECTS...WILL RESULT IN SCATTERED TO
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ACROSS THE LOCAL ISLANDS
LATER TODAY THROUGH AT LEAST EARLY FRIDAY...ESPECIALLY OVER THE
INTERIOR...WEST AND NORTHWEST SECTIONS OF PUERTO RICO LATE THIS
MORNING THROUGH THIS AFTERNOON. PERIODS OF HEAVY RAINFALL AND SOME
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS ARE EXPECTED.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THE TROPICAL WAVE WILL MOVE AWAY FROM THE
LOCAL REGION LATER FRIDAY AND FRIDAY NIGHT...WITH SLIGHTLY DRIER AND
MORE STABLE AIR MOVING INTO THE LOCAL AREA. HOWEVER...SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED OVER PARTS OF
THE LOCAL ISLANDS FRIDAY AND SATURDAY. NO OTHER HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

VIZ001-002-AMZ710>730-201000-
625 AM AST THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS.

.TODAY AND TONIGHT...AN UPPER LEVEL TROUGH WILL REMAIN LOCATED
NORTHWEST OF THE LOCAL AREA THROUGH FRIDAY. A TROPICAL WAVE...WITH
AXIS LOCATED JUST EAST OF THE U.S. VIRGIN ISLANDS EARLY THIS
MORNING...WILL MOVE WEST NORTHWEST ACROSS THE LOCAL ISLANDS TODAY
THROUGH EARLY FRIDAY. THESE TWO FEATURES IN COMBINATION WITH
INCREASING MOISTURE AND LOCAL EFFECTS...WILL RESULT IN SCATTERED TO
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ACROSS THE LOCAL ISLANDS
TODAY THROUGH AT LEAST EARLY FRIDAY. PERIODS OF HEAVY RAINFALL AND
SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS ARE EXPECTED. NO
OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THE TROPICAL WAVE WILL MOVE AWAY FROM THE
LOCAL REGION LATER FRIDAY AND FRIDAY NIGHT...WITH SLIGHTLY DRIER AND
MORE STABLE AIR MOVING INTO THE LOCAL AREA. HOWEVER...SCATTERED
SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO ARE STILL EXPECTED OVER
PARTS OF THE LOCAL ISLANDS FRIDAY AND SATURDAY. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB
SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE
LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU

FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR
WWW.SRH.NOAA.GOV/WML

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:46 AM CDTMarine Weather StatementJSJ7 hr

Nearby

Flash Flood Watches in Puerto Rico, 2007Flash Flood Watches in U.S. Virgin Islands, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.